Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On certain Boolean algebras $ \mathcal{P}(\omega)/I$

Authors: Winfried Just and Adam Krawczyk
Journal: Trans. Amer. Math. Soc. 285 (1984), 411-429
MSC: Primary 04A20; Secondary 03E50
MathSciNet review: 748847
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider possible isomorphisms between algebras of the form $ \mathcal{P}(\omega)/I$, assuming $ {\rm {CH}}$. In particular, the solution of a problem of Erdös and Ulam is given. We include some remarks on the completeness of such algebras.

References [Enhancements On Off] (What's this?)

  • [1] E. K. van Douwen, J. D. Monk and M. Rubin, Some questions about Boolean algebras, Algebra Universalis 11 (1980), 220-243. MR 588216 (82a:06024)
  • [2] P. Erdös, My Scottish book "problems", The Scottish Book (D. Mauldin, ed.), Birkhäuser, Boston, Mass., 1981.
  • [3] W. Sierpiński, Hypothèse du continu, Monografie Mat., Vol. 4, Warszawa-Lwów, 1934.
  • [4] M. Talagrand, Compacts de fonctions mesurables et filtres non mesurables, Studia Math. 67 (1980), 13-43. MR 579439 (82e:28009)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A20, 03E50

Retrieve articles in all journals with MSC: 04A20, 03E50

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society